# SDR GTIA2017071802086

- Difficulty date: July 18, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 25,750 hours, 11,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT FIN 207WL WILL NOT ILLUMINATE.  PSEU OPS TESTED NORMAL.  REMOVED AND REPLACED THE EMERGENCY LIGHT ASSMBLY IAW AMM 33-51-11. OPS CHECKED GOOD.
